# SDR CHI2069

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: CFHFW
- Make and model: Boeing 1072
- Aircraft serial: 107
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 61423473275
- Condition: Malfunctioned
- Location: Nr 2 Aft Upper
- Part time: 679 hours
- Component: Kidde
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DETECTOR FAILED, CAUSED NR 2 FIRE LIGHT TO FALSELY ILLUMINATE.  DETECTOR SENT TO MFG FOR EVALUATION.  THIS DETECTOR IS PART OF STC SR00375SE.  (X)
